# SDR DL764080028

- Difficulty date: January 10, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 24,500 hours, 6,932 cycles
- Engine: Ge CF680C2*
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Monitor
- Part number: 291080111
- Part serial: 361
- Condition: Malfunctioned
- Location: Hyd Qty
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RTO DUE AT 60 KTS LT HYD QTY INDICATION DROPPED TO ZERO.  MTC FOUND LT QTY IND AT TANK FULL.  FWD LT QTY IND TO MCO AND PLACARD.  INSPECTED AND SHOOK DOWN WIRING AND CP AT TRANSMITTER.  NTF.  CO NOT DUPLICATE REPLACED HYD QTY MONITOR M122 AS PRECAUTION  DUE TO PREV.  REINSTALLED PTU SIGNAL WIRE PER MEL. OPS CK GOOD, REMOVED MCO AND PLACARD.
